Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Arianllyn

Member
  • Total Reviews

    0
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Arianllyn

  • Rank
    New Member
  1. My nose would bleed quite frequently while I was on Accutane. Most of the time it would happen after blowing my nose, but occasionally it would just happen out of the blue, for no apparent reason. I told my dermatologist about it and he prescribed a moisturizing nasal spray which helped a lot.
  2. I think it depends a lot on which pill you are taking. They are all different and affect your hormones differently. I was taking LoEstrin for three years and I didn't find it improved my skin at all. The only thing it did do was make my acne constant where before it fluctuated with my cycle.
  3. My dermatologist also told me it can take up to six months for it to be completely gone from your system.
  4. When I first stated using BP I was applying it once a day and my skin got very red and itchy. But even after two months of using it I didn't see any improvement in my acne. So I tried using it twice a day instead. After two weeks of this my skin was cracked and bleeding, despite applications of moisturizer twice a day, and my acne was still no better. So I had to stop using it.
×